Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Locally convex topological lattices

Author: Albert R. Stralka
Journal: Trans. Amer. Math. Soc. 151 (1970), 629-640
MSC: Primary 54.56; Secondary 06.00
MathSciNet review: 0264625
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main theorem of this paper is: Suppose that L is a topological lattice of finite breadth n. Then L can be embedded in a product of n compact chains if and only if L is locally convex and distributive. With this result it is then shown that the concepts of metrizability and separability are equivalent for locally convex, connected, distributive topological lattices of finite breadth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.56, 06.00

Retrieve articles in all journals with MSC: 54.56, 06.00

Additional Information

Keywords: Topological lattice, locally convex, compact, connected, separating point, embed, product of compact chains, distributive
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society